MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jclinane.2012.06.007

Медицинская библиотека · Journal of clinical anesthesia · 2012

Atypical involuntary movements following fentanyl anesthesia.

Lai Hou-Chuan, Hu Mei-Hua, Liaw Wen-Jinn, Lu Chueng-He, Huang Go-Shine

Клинический случайСтатьяПеревод в очереди

Аннотация

Postanesthetic involuntary movements are triggered by a variety of drugs, including propofol, sevoflurane, anti-emetics, and anti-psychotics. A case of acute involuntary movements in a healthy man after fentanyl exposure is presented. The movements consisted of large-amplitude motions of the upper limbs of the elbow joint for flexion and extension, and shaking of the head from side to side.

Для цитирования: Lai Hou-Chuan, Hu Mei-Hua, Liaw Wen-Jinn, Lu Chueng-He, Huang Go-Shine. Atypical involuntary movements following fentanyl anesthesia.. Journal of clinical anesthesia. 2012. DOI: 10.1016/j.jclinane.2012.06.007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.